# SDR CALA2023072102297

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 83,186 hours, 17,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Damaged
- Location: Below R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC DAMAGE BELOW R1 DOOR FWD FUSELAGE. PUNCTURE HOLE. REQUIRES SHEET METAL. CUT OUT DAMAGED SKIN AND REQUIRES HFEC AROUND CUT OUT, REF SRM PERFORMED HFEC AROUND CUT-OUT, REF PART 6, NDT 51-00-01. NO 53-00-01-2R-14, STEP 4, NDT PART 6, 51-00-01. INDICATION NOTED AT THIS TIME. C/W RII INSPECTION FOR MATERIAL VERIFICATION FOR FILLER AND DOUBLER. MATERIAL VERIFICATION REQUIRED REF SRM 53-00-01-2R-14 PART ADDING INFO FOR REPAIR MATERIALS, PART-3 FILLER 2024T3 .080 PO# 3-FILLER -2024T3-.080 PART 1-DOUBLER-2024T3-.080 2674300517164 PART-1 DOUBLER 2024T3 .080 PO#2674300517164 COMPLIED WITH INSP REQUIREMENTS FOR COMPLIANCE WITH STEPS 1 - 11 C/W RII INSPECTION OF REPAIR WASHERS INSTALL AND OK TO INSTALL OF SRM53-00-01-2R-14 REPAIR 14. OK TO TREAT, PRIME AND SEAL EXTERNAL REPAIR REPAIR AND EXTERNAL SKIN. REF L/P5188012 AND 5189699 FOR REMOVAL OF EQUIPMENT FOR ACCESS. PERFORMED AND COMPLIED WITH STEPS 1 - 11 OF SRM53-00-01-2R-14 INSTALLED COUNTERSINK REPAIR WASHERS REF STEP 13 OF REPAIR 14. OK TO TREAT, PRIME AND SEAL REPAIR AND EXTERNAL SKIN. SRM53-00-01-2R-14 REPAIR 14, OK TO INSTALL EXTERNAL REPAIR REF L/P5188012 AND 5189699 FOR REMOVAL OF EQUIPMENT FOR ACCESS. COMPLIED WITH INSPECTION REQUIREMENTS FOR INSTALLATION OF REPAIR, SEALING AROUND DOUBLER AND CORBANING OF INTERIOR IN REF TO STEPS 12 - 15 OF SRM53-00-01-2R-14. INSTALLED REPAIR, SEALED AROUND DOUBLER AND CORBANNED INTERIOR IN REF TO STEPS 12 - 15 OF SRM53-00-01-2R-14 REMOVED DAMAGED AREA AND INSTALLED REPAIR IN REF TO SRM 53-00
